# SDR SWAA991720

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571762
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LOUD PRESS LEAK NOISE AT F/O'S SLIDING WINDOW AT 12,000 FEET.  CABIN PRESSURE SYSTEM WAS OK.  OPENED AND INSPECTED F/O'S SLIDING WINDOW.  NO DEFECTS NOTED.  PRESSURIZED AIRCRAFT NO LEAKS NOTED.
